Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
plute

concerned about roaccutane.

i have been on roaccutane for 5 weeks now and am having a terrible time.

there are a few things i am worried about.

i only had spots on my face and now they are starting to appear on my chest?

(not many just little pimples)

my breakouts dont appear to be stopping and i am now getting spots in places on my face that i have never had before also some of them appear to be a lot deeper and are comming though slightly larger than i first had experienced.also i have more spots than ever.

Also around my nose and my cheeks have become very puffy and my pores around my nose look really big.and my skin looks really rough .

and when i strectch the skin around my mouth there seem to be loads of small whitehead underneath.

to be fair my acne wasnt really bad but covers parts of my cheeks and chin.

i have been on 70mgs a day for 5 weeks and i am disheartened by roaccutane.

as it just seems to of got worse and cant see any improvement..

i also had to go to the doctors a few weeks ago because where my face had been so dry i got a small infection which made my face swollen and really hurt.

i am 20 years old and have had spots for about 2yrs but in the last 6 months they seemed to get worse so i oppted for roaccutane.it seems to me this has started to accure as i have developed facial hair,and still not yet have a full facial beard will this continue until my beard is fully grow.

i work on a building site and i am always in and around dirt and dust and sweat loads because i have to work hard could this be affecting my spots too,i am a very clean person and always have been,showered or baths two times a day since i can remember.

i have tryed using anti bacterial washes and cleansers but they just make my face really sore,and appear to make it breakout (backwards huh)

its like whatever i try to do to help it just makes it worse..

should it still be worse after 5 weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×